Alert archive / Michigan / Red Flag Warnings in 2008

Red Flag Warning 1, NWS Gaylord, MI

April 16, 200822 counties in Michigan

NWS Gaylord, MI issued this red flag warning at Apr 16, 2008, 12:03 PM EDT for 22 counties in Michigan. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2008, 12:03 PM EDT (16:03 UTC)
Expired
Apr 16, 2008, 10:00 PM EDT
In force
10 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2172 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KAPX 161603
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1203 PM EDT WED APR 16 2008

...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS...

.VERY DRY AIR COMBINED WITH SOUTH WINDS GUSTING TO 35 MPH AND
TEMPERATURES NEARING 70 DEGREES WILL RESULT IN SIGNIFICANTLY
ELEVATED FIRE DANGER ACROSS NORTHERN LOWER MICHIGAN THIS AFTERNOON
AND EVENING. 

MIZ016>036-041-042-170200-
/O.NEW.KAPX.FW.W.0001.080416T1603Z-080417T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1203 PM EDT WED APR 16 2008

...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT...SOUTH WINDS
GUSTING TO 35 MPH...TEMPERATURES NEARING 70 DEGREES AND CURRENT DRY
CONDITIONS PRIOR GREEN-UP WILL RESULT IN ELEVATED FIRE DANGER
ACROSS NORTHERN LOWER MICHIGAN THIS AFTERNOON AND EVENING. THUS...A
RED FLAG WARNING HAS BEEN ISSUED.

RELATIVE HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY 10
PM.

AREAS ALONG THE IMMEDIATE LAKESHORE OF LAKE MICHIGAN WILL REMAIN
ABOVE CRITICAL LEVELS DUE TO HIGHER MOISTURE COMING IN OFF THE
WATER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS83 KAPX 161950
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
350 PM EDT WED APR 16 2008

...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS...

.VERY DRY AIR COMBINED WITH SOUTH WINDS GUSTING TO 35 MPH AND
TEMPERATURES IN THE LOWER TO MIDDLE 70S WILL RESULT IN
SIGNIFICANTLY ELEVATED FIRE DANGER ACROSS NORTHERN LOWER MICHIGAN
THROUGH THIS EVENING.

MIZ016>036-041-042-170200-
/O.CON.KAPX.FW.W.0001.000000T0000Z-080417T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
350 PM EDT WED APR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT...SOUTH WINDS
GUSTING TO 35 MPH...TEMPERATURES IN THE LOWER TO MIDDLE 70S...AND
CURRENT DRY CONDITIONS PRIOR GREEN-UP WILL RESULT IN ELEVATED FIRE
DANGER ACROSS NORTHERN LOWER MICHIGAN THROUGH THIS EVENING.
THUS... A RED FLAG WARNING HAS BEEN ISSUED.

RELATIVE HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY
10 PM.

AREAS ALONG THE IMMEDIATE LAKESHORE OF LAKE MICHIGAN WILL REMAIN
ABOVE CRITICAL LEVELS DUE TO HIGHER MOISTURE COMING IN OFF THE
WATER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KAS
000 
WWUS83 KAPX 170208
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1008 PM EDT WED APR 16 2008


MIZ016>036-041-042-170315-
/O.EXP.KAPX.FW.W.0001.000000T0000Z-080417T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1008 PM EDT WED APR 16 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT DUE TO INCREASING
RELATIVE HUMIDITIES...DECREASING WINDS AND SLOWLY FALLING
TEMPERATURES. WINDS WILL CONTINUE TO GUST BETWEEN 20 AND 25 MPH AT
TIMES THROUGH EARLY THURSDAY MORNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this red flag warning went out at Apr 16, 10:22 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 16, 10:22 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1022 AM EDT WED APR 16 2008

.UPDATE...STRONG SOUTHERLY FLOW CONTINUES ACROSS THE WRN GREAT LAKES
LATE THIS MORNING AHEAD OF A DEVELOPING COLD FRONT CURRENTLY
STRETCHING FROM WRN ONTARIO THRU MINNESOTA INTO KANSAS. MANY OF OUR
REGIONAL SURFACE OBS ARE ALREADY REPORTING WIND GUSTS ABOVE 20 MPH.
ASIDE FROM A FEW CI DRIFTING OVERHEAD...SKIES ARE CLEAR WITH TEMPS
REBOUNDING THRU THE 50S. GOING FORECAST GRIDS ARE HANDLING THE
SITUATION NICELY. EXPECT LITTLE TO NO CHANGE IN CLOUD COVER (OR LACK
THERE OF) THIS AFTERNOON...AS TEMPERATURES WARM WELL INTO THE 60S TO
NEAR 70 (COOLER DOWNWIND OF THE LAKES). WINDS WILL BE THE PRIMARY
CONCERN AS WIND SPEEDS MAY APPROACH ADVISORY CRITERIA LATER THIS
AFTERNOON. STILL EXPECT WINDS WILL FALL JUST SHORT OF CRITERIA...BUT
CERTAINLY EXPECT GALE FORCE WINDS ACROSS MUCH OF OUR NEARSHORE
AREAS. WILL ALSO NEED TO KEEP AN EYE ON WINDS AND RH FROM A FIRE WX
PERSPECTIVE...BUT HIGH TEMPS WILL LIKELY FALL JUST SHORT OF RED FLAG
WARNING CRITERIA.

&&

.AVIATION...ISSUED 700 AM
TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY ASSFC LOW PRESSURE
LIFTS UP INTO NORTHERN MN. VERY DRY AIR MASS IN PLACE...AND
PLENTIFUL SUNSHINE EXPECTED. ONLY SOME HIGH LEVEL CIRRUS PASSING BY.
WINDS WILL GUST AS HIGH AS 30-35KTS THIS AFTERNOON BEFORE DYING OFF
THROUGH THE NIGHT. FRONT APPROACHES THE WESTERN GREAT LAKES TONIGHT
AND SOME ADDED MID CLOUD ARRIVING LATER TONIGHT. VFR CONDITIONS ALL
TAF SITES THROUGH THE PERIOD.

SMD

&&

.PREV DISCUSSION... /ISSUED 441 AM EDT WED APR 16 2008/

SYNOPSIS...LOW PRESSURE WILL LIFT THROUGH ONTARIO TONIGHT WHILE
DRAGGING A DECAYING COOL FRONT INTO THE REGION. LIMITED MOISTURE
ALONG THIS FRONT WILL RESULT IN PRECIPITATION FREE WEATHER FOR
MOST OF THE REGION. BY LATE THURSDAY AND THURSDAY NIGHT...A MORE
MOIST AIR FLOW RIDES OVER THIS FRONTAL ZONE AND RESULTS IN CHANCES
FOR LIGHT RAIN SHOWERS. A LOW PRESSURE SYSTEM WILL THEN WOBBLE
AROUND MICHIGAN FOR THE WEEKEND...RESULTING IN CONTINUED CHANCES
FOR LIGHT RAIN SHOWERS.

DISCUSSION...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS
SHOWING AN UPPER RIDGE OVERHEAD WITH VERY WARM AIR BLOWING IN OVER
THE REGION VIA STRONG SSW WINDS JUST ABOVE THE SFC. SKIES ARE
FAIRLY CLEAR (APX 00Z SOUNDING AT 0.18 PWAT) WITH JUST SOME
PATCHY CIRRUS SWEEPING BY TO THE EAST. ANOTHER PATCH OF HIGH LEVEL
CIRRUS WELL OUT TO OUR WEST. TEMPERATURES WERE STILL RUNNING IN THE
40S AND EVEN LOW 50S WHILE A FEW LOCATIONS ALONG THE LAKES WERE IN
THE UPPER 30S. THE WARMER TEMPERATURES HAVE ALSO ALLOWED FOR MINIMAL
DECOUPLING AT SOME SITES...AND WINDS WERE GUSTING TO AS MUCH AS
25-30 MPH...AS WINDS AT 2KFT WERE BLOWING AT 35-40KTS. NEWBERRY
GUSTED EARLIER AT 40 MPH...AS AXIS OF STRONGEST LOW LEVEL WINDS
WERE RIDING UP THE COLD DOME OF AIR OVER LAKE MICHIGAN...AND RIGHT
INTO UPPER MICHIGAN.

FORECAST CONCERNS...WINDS OVER LAND AND WATER TODAY/EARLY TONIGHT.
FIRE WEATHER PARAMETERS THIS AFTERNOON. ALSO...ONSET OF
PRECIPITATION CHANCES AND THEIR EVOLUTION INTO THE WEEKEND.

TODAY...CORE OF STRONGEST WINDS WILL BE OVERHEAD THIS MORNING AND
EARLY AFTERNOON AS LOW PRESSURE TO OUR WEST WORKS ACROSS FAR
WESTERN LAKE SUPERIOR. SKIES WILL BE RATHER SUNNY AGAIN TODAY IN
AN AIR MASS WITH SO MUCH DRY AIR AROUND. HEATING OF THE DRY AIR
WILL RESULT IN HIGHS TODAY IN THE 60S...WITH A FEW LOWER 70S IN
DOWNSLOPING REGIMES. THIS HEATING WILL MIX INTO 35-40KT WINDS JUST
OFF THE SFC...RESULTING IN GUSTS IN THE 35-45 MPH RANGE. THE WARM
AND GUSTY CONDITIONS WILL COMBINE WITH THE DRY AIR MASS AND CREATE
ONE MORE DAY OF ELEVATED FIRE DANGER (HIGHLIGHTED IN HWOAPX). THE
WINDS ARE THE MAIN CONCERN...OR DIFFICULTY FOR TODAY. OVER LAND
MIXING IS A BIT EASIER TO DISCERN...BUT AS EVEN WARMER AIR FLOWS
IN OVER THE COLD LAKES...CONDITIONS BECOME MORE STABLE WITH MUCH
LESS MIXING. YESTERDAY...AS WINDS AT 2KFT WERE 30-35KTS...MANY
COASTAL SITES DID NOT EVEN GET TO SMALL CRAFT ADVISORY CONDITIONS.
COASTAL CONVERGENCE REGIMES DID NOT HAVE ANY PROBLEM...BUT THOSE
SITES WITH LONG FETCHES OVER THE COLD LAKES (NAUBINWAY) ONLY MAXED
OUT TO 24 KNOTS. WENT WITH GALE FORCE GUSTS FOR COASTAL
CONVERGENCE AREAS TODAY...AS WELL AS FOR THOSE NEARSHORE ZONES
WITH OFFSHORE GUSTS. THIS MEANS GALES FOR ALL NEARSHORE ZONES
EXCEPT SEUL CHOIX...THROUGH THE STRAITS AND OVER TO DETOUR
CHANNEL.

TONIGHT...CORE OF STRONGEST WINDS LIFTS NORTHEAST WITH THE SFC LOW
WHILE THE DECAYING SFC COOL FRONT SLIDES INTO NRN MICHIGAN. THIS
FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH...WHILE ALSO LOSING
ITS BETTER CONVERGENCE. THERE IS A STEEP MID LEVEL LAPSE RATE
PLUME THAT OVERTAKES THE AREA...BUT THIS WILL LIKELY NOT BE ENOUGH
TO SQUEEZE OUT EVEN ISOLATED LIGHT RAIN SHOWERS. BEST FORCING WILL
BE TO OUR NORTH AND SOUTHWEST. CAN FORESEE SKIES BECOMING MOSTLY
CLOUDY THOUGH. LOWS WILL BE RATHER MILD IN THE WARM TEMPS AND
CLOUDS. WENT WITH READINGS MAINLY IN THE LOW TO MID 40S.

THURSDAY AND THURSDAY NIGHT...A NEW SFC LOW DEVELOPS INTO MO WHILE
WEAK IMPULSES OF SHORTWAVE ENERGY EJECT OVER NRN MICHIGAN FROM
CLOSING OFF PARENT TROUGH ACROSS THE SOUTH CENTRAL PLAINS. THESE
IMPULSES RIDE OVER THE FRONTAL ZONE ACROSS THE NORTH WOODS AND MAY
RESULT IN SOME LIGHT RAIN SHOWERS...BUT THE AMOUNT OF RAIN THAT
COULD BE RECEIVED WILL BE QUITE SMALL. KEPT 30 PERCENT
THURSDAY...AND INCREASED TO 40 PERCENT THURSDAY NIGHT AS THE MAIN
UPPER WAVE DRAWS NEARER..ALONG WITH BETTER H8 LLJ/WAA. A MOSTLY
CLOUDY SKY WILL KEEP HIGHS DOWN A BIT. IT SHOULD STILL BE FAIRLY
WARM WITH READINGS IN THE MID 50S TO LOW-MID 60S. THIS WILL BE
HIGHLY DEPENDANT ON THE WIND REGIME THOUGH...AS FAR AS WHAT AREAS
WILL BE AFFECTED BY FLOW OFF THE LAKES. WITH THE BOUNDARY LAID OUT
ACROSS US...THIS MAKE THE FORECAST TEMPERATURES QUITE DIFFICULT.
EXPECT CHANGES IN THE TEMPERATURE FORECAST OVER THE NEXT COUPLE
FORECAST ISSUANCES. LOWS WILL BE IN THE UPPER 30S TO LOWER 40S
MOST PLACES.

FRIDAY THROUGH THE WEEKEND...NAM AND EVEN THE ECMWF ARE SHOWING
MORE OF A GFS SOLUTION...IN BRINGING THE CLOSED LOW FURTHER NORTH
OVER THE WEEKEND. THIS WILL ONLY RESULT IN INCREASING CHANCES FOR
RAIN SHOWERS...BUT AMOUNT OF MOISTURE AND FORECAST TRACK/EVOLUTION
OF THE SFC/UPPER LOWS STILL HAVE UNCERTAINTY IN THEM. WILL
GENERALLY HAVE MID 50S TO LOWER 60S HIGH TEMPS...WHILE LOWS WILL
BE IN THE MID 30S TO LOWER 40S.

LATER PERIODS...NO SIGNIFICANT CHANGES. SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LMZ323-342-344>346.

     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LMZ341.

LH...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LHZ347>349.

     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LHZ345.

     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LHZ346.

LS...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LSZ321-322.

&&
Hazardous weather outlook, Apr 16, 4:46 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
446 AM EDT WED APR 16 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
171000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
446 AM EDT WED APR 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL
EMERGE AGAIN THIS AFTERNOON. THIS WILL RESULT IN ANOTHER DAY OF
ELEVATED FIRE DANGER IN NORTHERN LOWER MICHIGAN. THIS INCLUDES THE
HURON AND MANISTEE NATIONAL FORESTS.

GALE FORCE GUSTS WILL PERSIST OVER THE MAJORITY OF THE GREAT LAKES
TODAY AND THIS EVENING. SEE LATEST MARINE FORECASTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SMD

Nearby

Red Flag Warnings in Michigan, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.